# SDR ASOA2013052103641

- Difficulty date: May 17, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N934EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8028
- Aircraft time: 17,615 hours, 16,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY WAY LIGHTED EMERGENCY EXIT SIGN DAMAGED.   R & R ENTRY WAY, LIGHTED EMERGENCY EXIT SIGN IAW AMM 33-51-10.
